RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 63, Issue 1  


The image of the Galois group for some crystalline representations
V. A. Abrashkin
3
On Walsh series with monotone coefficients
G. G. Gevorkyan, K. A. Navasardyan
41
Renewal equations on the semi-axis
N. B. Engibaryan
61
Embedding $p$-elementary lattices
V. G. Zhuravlev
77
$S$-duality testing and exceptional bundles
B. V. Karpov
107
Projective structures on complex curves and the Hitchin system
N. S. Markaryan
123
A non-local theory of generalized entropy solutions of the Cauchy problem for a class of hyperbolic systems of conservation laws
E. Yu. Panov
133
On weights of the $l$-adic representation and arithmetic of Frobenius eigenvalues
S. G. Tankeev
185
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019